# SDR SWAA2015091443849

- Difficulty date: August 20, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER SKIN AT REAR SPAR, FOUND CRACKED INDICATION IN FASTENER HOLE AFT FASTENER ROW AT WS 236.  REMOVED SKIN IAW SRM & EA.
